MathSciNet Relay Station
MathSciNet bibliographic data
MR2127965 (2005m:28012) 28A60
Todorcevic, Stevo A problem of von Neumann and Maharam about algebras supporting continuous submeasures. Fund. Math. 183 (2004), no. 2, 169–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement